# SDR UALA2013030501308

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 58,819 hours, 22,048 cycles
- Engine: Iae V2527A5
- System (JASC): 3830 · Waste Disposal System
- Part: Controller
- Part number: 14404010
- Part serial: 50
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REFUSAL.  MUST FIX DF0451 PRIOR TO DEPARTURE.  TOILET VACUUM MOTOR STARTED RUNNING CONTINUOUSLY AFTER TAKEOFF.  REMOVED AND REPLACED LAV BLOWER MOTOR CONTROLLER.
